# SDR DALA2023060704641

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 73,205 hours, 34,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3256 -ATB- RETURNED TO MSP DUE TO HIGH ENGINE VIBRATION ON NBR 2 ENGINE @ APPROX. 2,000 FEET, PEAK 7.2. AIRFRAME VIBRATION ASSOCIATED WITH EVENT. VIBRATION LESSENED WITH THRUST REDUCTION. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF FAN INLET AND ENGINE EXHAUST. PERFORMED FAN VIBRATION CHECK AND BALANCE AND GOT IT TO 1.4 AT 88%, IS WITHIN LIMITS. PERFORMED FAN LUBE AND TRIMMED FAN. (LP 4158668)
